MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. INTRALASE FS2; FEMTOSECOND LASER

JOHNSON & JOHNSON SURGICAL VISION, INC. INTRALASE FS2; FEMTOSECOND LASER
Model Number 20005D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140)
Date of Event 09/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A record review was performed.A product deficiency review was performed and there is no product deficiency identified.A document, service history, and trending was reviewed.There is not a recognizable adverse trend.The risks and mitigations associated with the complaint issue are identified in existing risk documents and no new risks were identified as part of this investigation.A labeling review was conducted; the operator manual for the system was reviewed and found to include adequate instructions for use, warnings and operational errors.The review of the device history record (dhr) for femtosecond laser system showed that there were no issues or non-conformities.The system and its components met all specifications prior to being released.Manufacturing has been ruled out as a potential cause for the reported issue.Based on the investigation results, no corrective action has been issued.Based on the investigation results there is no indication of a product quality deficiency.Johnson & johnson surgical vision will continue to monitor these types of complaints.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Event or Problem Description
It was reported that a laser vision correction patient had surgery on (b)(6) 2020 and presented on (b)(6) 2020 with vertical striae in the left eye (os).The patient commented the left eye was blurry and had glare.It was stated that the patient had loss of best corrected visual acuity (bcva) with os 20/30 (pre-op 20/20).Secondary surgical procedure was performed on (b)(6) 2020 to stretch out the wrinkles.Patient symptoms did not interfere with daily activities.Bcva from (b)(6) 2020: right eye pre-op 20/20 -1.00 x -2.25 x 177, left eye pre-op 20/20 -.50 x -2.25 x 179.

Brand Name
INTRALASE FS2
Common Device Name
FEMTOSECOND LASER
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10627738
Report Number3006695864-2020-00454
Device Sequence Number19484034
Product Code HNO
UDI-Device Identifier05050474573451
UDI-Public(01)05050474573451
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K060372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number20005D
Device Catalogue Number20005D
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2020
Initial Report FDA Received Date10/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WAVELIGHT (B)(4)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 YR